# SDR UPS97222495

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Part number: BAC1510335
- Condition: Corroded
- Location: Bs 300-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHILE WORKING CUST CARD NR 511592 DISCOVERED HAT CHANNEL AT RBL 15 BS 300-344, TO BE CORRODED.  REMOVED CORRODED CHANNEL, FABRICATED NEW CHANNEL AND INSTALLED NEW CHANNEL IAW SRM 53-10-1.
